MathSciNet Relay Station
MathSciNet bibliographic data
MR838467 (87h:32022) 32C30 (32A20)
Shiffman, Bernard Complete characterization of holomorphic chains of codimension one. Math. Ann. 274 (1986), no. 2, 233–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement